BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 1 >

Please use this identifier to cite or link to this item:

Title: Some Comments on Q-Irresolute and Quasi-Irresolute Functions
Authors: Dontchev, Julian
Ganster, Maximilian
Keywords: θ-Irresolute
Regular Closed
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 1, (1995), 67p-74p
Abstract: The aim of this paper is to continue the study of θ-irresolute and quasi-irresolute functions as well as to give an example of a function which is θ-irresolute but neither quasi-irresolute nor an R-map and thus give an answer to a question posed by Ganster, Noiri and Reilly. We prove that RS-compactness is preserved under open, quasi-irresolute surjections.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol21-num1-1995-p067-p074.pdf439.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback